# SDR F3LA200200173

- Difficulty date: June 25, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 26,171 hours, 14,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON CARGO TRACK TIE DOWN SOCKET AT STA 947, LBL 17.  REMOVED SECTION OF CARGO TRACK IN AFT BAY AT LBL 17 FROM STA 917 TO STA 947.  SPLICED IN NEW SECTION OF CARGO TRACK PER SRM 51-30-02, 53-40-5 AND SOPM 20-41-02.
